Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
defaultusername

Should I Take Another Course Of Accutane? Or Is It Too Soon?

Recommended Posts

Hey guys,

I took accutane from November-April of 2013-2014. My acne was severe but it managed to clear it up . My face was smooth but was left red and in scars. Ive been trying to find solutions to fix the scarring. But as of Late June, Ive been breaking out alot. Ive been getting a lot of white heads around my chin and have been getting under the skin acne around my lip area and forehead. As of right now, it feels like I might get one or two cysts on my forehead. My face has gone back to being oily, but not to the same extent it was before I took accutane.

The type of acne I would describe I'm getting now is alot of under the skin and a couple of pustules. If I was too look in a bathroom mirror, I would say I have low or mild acne. But once I look at myself at a car window in the bright sun, I can see the bad texture of my skin and the large amount acne I have.

Should I take a second course of Accutane to prevent it being worse. Also, it has only been 2 months, is 2 months enough of a break? Finally, I did not get a lot of side effects while on Accutane. It was mostly dry lips

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×